# SDR ASOA051100

- Difficulty date: December 15, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT SIDE OF THE NOSE LANDING GEAR CUTOUT RADIUS WAS FOUND TO BE CRACKED BEYOND LIMITS.  (M)
